# SDR TRBA2007054

- Difficulty date: July 21, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- Aircraft time: 14,968 hours, 17,056 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BURNING ODOR AROUND AFT GALLEY AREA AS A/C PARKED.  ODOR DISSIPATED WHEN CABIN DOOR OPENED.  PERFORMED DVI OF ALL LIGHTS IN THE BACK OF THE A/C FOR DAMAGE ON LIGHT FIXTURES.  NO DAMAGE FOUND.  PERFORMED OPT CK OF PAX COMPARTMENT LIGHTING IAW JIC NR 33-20-00 AND FOUND WORKING PROPERLY.
